MathSciNet Relay Station
MathSciNet bibliographic data
MR2518960 47A62
Yang, Kai Fan; Du, Hong Ke Studies on the positive operator solutions to the operator equations $X+A^*X^{-t}A=Q$. (Chinese) Acta Math. Sci. Ser. A Chin. Ed. 29 (2009), no. 2, 359–364.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement